Alert archive / New Jersey / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Jul 14, 2010, 3:12 PM EDT for 4 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 3:12 PM EDT (19:12 UTC)
- Expired
- Jul 14, 2010, 4:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Mercer County, NJ, Monmouth County, NJ, Ocean County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:10 PM EDT | HEAVY RAIN 2.5 | 2 Nnw Leisuretowne, NJ | 2.50 INCHES OF RAIN THIS AFTERNOON IN SOUTHAMPTON TWP, WITH 3.11 INCHES TOTAL FOR TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
274
WGUS51 KPHI 141912
FFWPHI
NJC005-021-025-029-PAC017-142015-
/O.NEW.KPHI.FF.W.0012.100714T1912Z-100714T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL MERCER COUNTY IN CENTRAL NEW JERSEY...
SOUTHWESTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
EXTREME SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
EXTREME NORTHWESTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 415 PM EDT
* AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EXCESSIVE RAINFALL FROM A BAND OF HEAVY SHOWERS AND THUNDERSTORMS
THAT IS NEARLY STATIONARY NEAR AND JUST WEST OF MCGUIRE AIR FORCE
BASE. DEEP POOLS OF STANDING WATER ARE EXPECTED IN THIS BAND BEFORE
IT WEAKENS LATE THIS AFTERNOON AND DRIFTS SOUTHEAST.
THIS FLOODING IS A COMBINATION OF THE AFTERNOON RAINS COMBINED WITH
THE RAINS OF THIS MORNING FORCING RAPID RUNOFF.
THE PRIMARY WARNING AREA IS JUST EAST OF THE NEW JERSEY TURNPIKE
NEAR PEMBERTON... JOBSTOWN AND GEORGETOWN NEW JERSEY
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOBSTOWN...
JACKSONVILLE...GEORGETOWN...CROSSWICKS...WRIGHTSTOWN...
WILLINGBORO...BORDENTOWN AND ALLENTOWN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3999 7494 4020 7466 4016 7453 3986 7458
3987 7482
$$
DRAG1 follow-up statement
199
WGUS71 KPHI 142015
FFSPHI
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT WED JUL 14 2010
NJC005-021-025-029-PAC017-142023-
/O.EXP.KPHI.FF.W.0012.000000T0000Z-100714T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-BUCKS PA-MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ-
415 PM EDT WED JUL 14 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM EDT FOR NORTH
CENTRAL BURLINGTON...EXTREME NORTHWESTERN OCEAN...SOUTHWESTERN
MONMOUTH...EXTREME SOUTHEASTERN BUCKS AND SOUTH CENTRAL MERCER
COUNTIES...
WE HAVE RECEIVED A REPORT FROM AN EMERGENCY MANAGER OF 2.5 INCHES IN
SOUTHAMPTON IN BURLINGTON COUNTY THIS AFTERNOON WITH A TWO DAY TOTAL
OF 4.68 INCHES.
THIS WARNING WILL NOT BE EXTENDED...SINCE WE HAVE NOT RECEIVED
REPORTS OF SUBSTANTIAL IN PROGRESS FLOODING AT THIS TIME.
LAT...LON 3999 7494 4020 7466 4016 7453 3986 7458
3987 7482
$$
DRAGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 10:41 AM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 14, 10:41 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 AM EDT WED JUL 14 2010
.SYNOPSIS...
LOW PRESSURE AND AN UPPER LEVEL TROUGH WILL BRING AREAS OF HEAVY
RAIN TO PORTIONS OF THE REGION LATE THIS MORNING AND INTO THIS
AFTERNOON. HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND
BRING DRY AND HOT WEATHER THROUGH FRIDAY. A COLD FRONT IS FORECAST
TO APPROACH FROM THE NORTHWEST LATE FRIDAY AND LINGER OVER THE
AREA THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FIRST ROUND OF HEAVY SHOWERS AND THUNDERSTORMS ROLLED THROUGH
THE AREA BEFORE AND AROUND SUNRISE. HOWEVER...A DEFORMATION-TYPE
REGIME HAS SET UP WITH EMBEDDED HEAVY RAIN OVER OUR NORTHERN AND
WESTERN ZONES. A PIVOT POINT WAS IN THE LEHIGH VALLEY WHICH IS
NORTH OF A LOW IN NORTHEASTERN MARYLAND. THERE IS CONCERN THAT
SOME OF THE EMBEDDED HEAVY RAIN MAY YIELD A HALF TO ONE INCH OF
RAIN...AND LOCALLY 2 INCHES IF ANY STRONGER SLOW-MOVING
THUNDERSTORMS FORM. THIS...COMBINED WITH ANTECEDENT PRECIPITATION
...MAY CAUSE SOME FLASH FLOODING ESPECIALLY IN URBAN AREAS IF
REALIZED. SO...A FLASH FLOOD WATCH WAS ISSUED THROUGH 4:00 PM FOR
THE ZONES ALONG THE I-95 CORRIDOR FROM CECIL AND NEW CASTLE TO THE
NORTH AND EAST...AS WELL AS THE NORTHERN AND WESTERN PHILADELPHIA
SUBURBS UP TO BUT NOT INCLUDING THE POCONOS AND SUSSEX NEW JERSEY.
MONMOUTH COUNTY NEW JERSEY WAS ALSO LEFT OUT FOR NOW.
OTHERWISE...AS FROM BEFORE...SYNOPTICALLY, WE ARE IN SWLY FLOW
ALOFT AHEAD OF AN H5 TROF POSITIONED TO OUR W. SEVERAL VORTS AND A
SFC LOW WILL ROTATE THROUGH THE MEAN TROF AS IT PUSHES EWD THROUGH
EARLY AFTERNOON. ADDITIONAL SHOWERS AND EMBEDDED TSTMS ARE LIKELY
UNTIL THE VORTS AND LONG WAVE TROF MOVES THROUGH. THE MDLS ARE IN
GOOD AGREEMENT THAT BY AROUND 18Z, THE TROF WILL MOVE ACRS THE
REGION AND CONDS WILL BEGIN TO IMPROVE.
AS FAR AS TEMPS GO, THERE IS A 10 DEGREE DIFF BTWN THE MET AND
MAV GUID. THE MAIN QUESTION HERE IS HOW MUCH INSOLATION WE WILL
GET. CURRENT THINKING IS THAT THERE WILL BE SOME IMPROVEMENT AFTER
18Z. EVEN A FEW HOURS OF AFTN SUNSHINE WILL MAKE TEMPS RISE.
HOWEVER, IF A MORE PESSIMISTIC SOLN PANS OUT THEN LOWER TEMPS
WOULD BE EXPECTED. WILL LEAN TOWARD A MORE OPTIMISTIC SOLN, SO
WILL SPLIT THE DIFF AND SHADE TWD THE HIGHER MAV NUMBERS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
HIGH PRESSURE BEGINS TO BUILD IN FROM THE SW TONIGHT AND BECOMES
THE DOMINANT WX FEATURE THROUGH FRIDAY. DRY AND HOT CONDS ARE IN
STORE ONCE AGAIN. HOWEVER, IT SHOULD BE NOTED THAT TONIGHT'S MDL
RUNS ARE A FEW DEGREES COOLER ON MAX TEMPS THAN PREV CYCLES. WITH
ADDED UNCERTAINTY AND A BUSY RADAR SCOPE THIS MORNING, WILL KEEP
THE EXCESSIVE HEAT WATCH AS IS. IF THE COOLER TEMPS PAN OUT, WE
MAY NOT EVEN NEED ANY HEAT PRODUCTS. HOWEVER, BASED ON THE CURRENT
FCSTS OF TEMPS AND DEW POINTS, WE WILL BE VERY CLOSE FRIDAY, BUT
WOULD FALL SHORT ON THURSDAY.
A FRONTAL BOUNDARY MAY BEGIN TO APPROACH FROM THE NORTHWEST LATE
ON FRIDAY. WE HAVE MENTIONED SLIGHT CHANCE POPS ATTM.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A FRONT APPROACHES THE AREA FROM THE NW AND CROSSES THE REGION ON
SATURDAY. THE MAIN QUESTION WILL BE IF THERE WILL BE ENOUGH CLOUDS
TO KEEP MAX TEMPS DOWN. IF THE ANSWER IS NO, THEN WE WILL LIKELY
BE CLOSE TO NEEDING HEAT PRODUCTS AGAIN. LEFT SOME SLIGHT POPS
INTO SUNDAY UNTIL THE FRONT COMPLETELY CLEARS THE AREA. THEN WEAK
HIGH PRESSURE BUILDS IN FOR MONDAY, BEFORE ANOTHER SYS APPROACHES
FROM THE S FOR TUESDAY INTO WEDNESDAY. TEMPS WILL BE ABV NRML
THROUGH THE PD.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
WATCHING THE BACK EDGE OF THE SHOWERS AND THUNDERSTORMS MOVING
THROUGH SOUTHEAST PENNSYLVANIA AND NEW JERSEY THIS MORNING.
CONDITIONS FOR THE MOST PART HAVE BEEN VFR...WITH OCCASIONAL IFR
CONDITIONS IN THUNDERSTORMS. MAY BE ABLE TO PULL THE THUNDERSTORMS
FROM THE PHILADELPHIA METRO TERMINALS EARLY...BUT WILL LEAVE IN
FOR KABE AND KACY UNTIL THE ACTIVITY MOVES NORTHEAST.
AFTER THIS...A SURFACE COLD FRONT WILL WEAKEN AS MOVES TO THE EAST
TODAY. IT WOULD APPEAR BASED ON WHAT IS OCCURRING TO THE WEST THAT
THE FRONT WILL PASS LATE THIS MORNING AND EARLY THIS AFTERNOON.
THERE MAY BE SOME CONVECTION WITH THE FRONT...THE POTENTIAL FOR
THIS APPEARS TO BE WANING. OTHERWISE...VFR CONDITIONS ARE
EXPECTED.
WOULD EXPECT CLEARING THIS EVENING...AND MAY HAVE TO INTRODUCE FOG
TO SOME OF THE TERMINALS AFTER 0600 UTC THURSDAY AS THE AIRMASS
CHANGE MAY NOT ALLOW THE LOWER LEVELS TO DRY BEFORE DECOUPLING.
THIS WILL BE DONE ON THE 1200 UTC TERMINAL ISSUANCE.
OUTLOOK...
MAINLY VFR CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY...WITH JUST
A CHANCE OF SHOWERS AND THUNDERSTORMS. LOCAL MVFR/IFR CONDITIONS
ARE POSSIBLE BETWEEN 0800 UTC AND 1200 UTC EACH MORNING IN FOG AND
HAZE...ESPECIALLY AWAY FROM THE METRO AIRPORTS. A BETTER CHANCE OF
ORGANIZED CONVECTION MAY OCCUR WITH A COLD FRONT PASSAGE SATURDAY
EVENING.
&&
.MARINE...
SEAS ARE RUNNING RIGHT ABOUT 5 FEET ON THE OCEAN WATERS...WITH A
PERIOD OF 7 SECONDS. THIS IS A TAD ABOVE THE WATCH WATCH FORECAST...
AND WITH A SOUTHWEST FLOW MUCH OF THE DAY...WOULD NOT EXPECT TO
SEAS TO DROP MUCH. WITH THIS IN MIND...A SMALL CRAFT ADVISORY FOR
SEAS WAS ISSUED FOR THE BALANCE OF THE DAY.
IT WOULD APPEAR AS THOUGH THE WINDS SHOULD REMAIN BELOW SMALL
CRAFT LIMITS...AS MIXING SHOULD NOT OCCUR UNTIL AFTER THE FRONTAL
PASSAGE LATER THIS AFTERNOON. AT THE TIME OF THE PASSAGE...THERE
MAY BE A FEW GUSTS NEAR 25 KNOTS FROM THE SOUTHWEST...BUT AT THIS
POINT IT DID NOT APPEAR LIKELY ENOUGH TO MENTION IN THE FORECAST.
AFTER THE FRONTAL PASSAGE...THERE DOES NOT APPEAR TO BE ENOUGH
MIXING TO HAVE GUSTS TO NEAR 25 KNOTS.
WEAK HIGH PRESSURE WILL BUILD ACROSS THE WATERS TONIGHT INTO
THURSDAY NIGHT. THE GRADIENT SHOULD BECOME LIGHTER...AND A SEA
BREEZE CIRCULATION IS POSSIBLE THURSDAY AFTERNOON. IN ANY EVENT...
WINDS SHOULD REMAIN BELOW 15 KNOTS AND SEAS SHOULD BE 3 FEET OR
LESS.
AS THE HIGH WELL OFF THE COAST BUILDS WEST FRIDAY AND SATURDAY...THE
GRADIENT TIGHTENS AGAIN. COULD SEE SOME GUSTS TO 20 KNOTS FRIDAY
AFTERNOON AND EVENING...AS THE SEA BREEZE CIRCULATIONS GET
SUPERIMPOSED ON THE GRADIENT FLOW. THE NEXT CHANCE AT SMALL CRAFT
CRITERIA MAY NOT COME UNTIL A COLD FRONTAL PASSAGE SATURDAY NIGHT.
&&
.TIDES/COASTAL FLOODING...
TIDES CAME UP JUST SHORT OF ADVISORY LEVELS DURING THE EVENING HIGH
TIDE CYCLE. WITH A WEST FLOW EXPECTED AT THE TIME OF HIGH TIDE TONIGHT
WOULD NOT EXPECT TIDES TO BE ANY HIGHER. THE EXTRATROPICAL STORM SURGE
GUIDANCE SUGGESTS THAT ALL OF THE OCEAN LOCATIONS WILL COME UP SHORT
AGAIN THIS EVENING...SO NO COASTAL FLOOD HEADLINES AT THIS TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ060>062-
067>071.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR NJZ007>010-
012-015>019.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NJZ015-017>019.
DE...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR DEZ001.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ450>455.
&&
SYNOPSIS... / NIERENBERG
NEAR TERM... / NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...HAYES
MARINE...HAYES
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 14, 10:26 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1026 AM EDT WED JUL 14 2010 MDZ008-NJZ007>010-012-016-PAZ060>062-151430- CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-BERKS-LEHIGH- NORTHAMPTON- 1026 AM EDT WED JUL 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-151430- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1026 AM EDT WED JUL 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ001-013-014-020>027-PAZ054-055- 151430- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- 1026 AM EDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY BE ACCOMPANIED BY HEAVY RAIN, RESULTING IN LOCALIZED FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-151430- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1026 AM EDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-151430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1026 AM EDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 2:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD NORWOOD 39.89N 75.30W
07/14/2010 DELAWARE PA EMERGENCY MNGR
STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
BE 4 FEET DEEP IN SOME AREAS.
&&
KLINELocal storm report, Jul 14, 3:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD NORWOOD 39.89N 75.30W
07/14/2010 DELAWARE PA EMERGENCY MNGR
STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
BE 4 FEET DEEP IN SOME AREAS.
0250 PM FLASH FLOOD 1 W ELSMERE 39.74N 75.61W
07/14/2010 NEW CASTLE DE COUNTY OFFICIAL
EVACUATIONS DUE TO FLASH FLOODING IN PRICES CORNER,
INCLUDING A FEW BUSINESSES AND A DAYCARE.
&&
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:19 PM EDT | Special Weather Statement | PHI | Mercer | 71 min |
| Jul 13, 11:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 62 min |
| Jul 13, 11:37 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Jul 13, 11:43 PM EDT | Special Weather Statement | PHI | Camden | 62 min |
| Jul 14, 12:08 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 67 min |
| Jul 14, 2:40 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 3:21 AM EDT | Special Marine Warning | PHI | 39 min | |
| Jul 14, 3:27 AM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Jul 14, 3:37 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 16 hr | |
| Jul 14, 3:46 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jul 14, 3:49 AM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jul 14, 3:59 AM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jul 14, 4:08 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 14, 4:10 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 14, 4:51 AM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jul 14, 5:26 AM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Jul 14, 6:06 AM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 14, 10:15 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 9 hr |
| Jul 14, 10:26 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Jul 14, 10:56 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 14, 12:47 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 1:35 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 115 min |
| Jul 14, 2:11 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 109 min |
| Jul 14, 2:36 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more | 3 hr |
| Jul 14, 4:03 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 79 min |
| Jul 14, 7:58 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Jul 14, 1:29 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 1:44 AM EDT | Special Weather Statement | PHI | Chester | 61 min |
| Jul 14, 2:32 AM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 14, 2:52 AM EDT | Flash Flood Warning | PHI | Delaware | 3 hr |
| Jul 14, 3:52 AM EDT | Special Weather Statement | PHI | Carbon | 53 min |
| Jul 14, 3:58 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 10:04 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 11:11 AM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 14, 12:52 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
Nearby
Flash Flood Warnings in New Jersey, 2010Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.